RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 4, Pages 377–386 (Mi mz6692)  

This article is cited in 2 scientific papers (total in 2 papers)

Estimate of the conjugate transcendence measure for the values of $E$-functions

A. I. Galochkin

M. V. Lomonosov Moscow State University

Abstract: A lower estimate is obtained for the modulus of a nonzero polynomial having rational integral coefficients in terms of the values at algebraic points of $E$-functions representing the solutions of a system of linear differential equations having rational functions as coefficients.

Full text: PDF file (639 kB)

English version:
Mathematical Notes, 1968, 3:4, 240–246

Bibliographic databases:

UDC: 511
Received: 05.07.1967

Citation: A. I. Galochkin, “Estimate of the conjugate transcendence measure for the values of $E$-functions”, Mat. Zametki, 3:4 (1968), 377–386; Math. Notes, 3:4 (1968), 240–246

Citation in format AMSBIB
\Bibitem{Gal68}
\by A.~I.~Galochkin
\paper Estimate of the conjugate transcendence measure for the values of $E$-functions
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 4
\pages 377--386
\mathnet{http://mi.mathnet.ru/mz6692}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=229582}
\zmath{https://zbmath.org/?q=an:0164.35402|0159.07103}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 4
\pages 240--246
\crossref{https://doi.org/10.1007/BF01159938}


Linking options:
  • http://mi.mathnet.ru/eng/mz6692
  • http://mi.mathnet.ru/eng/mz/v3/i4/p377

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Shidlovskii, “On estimates for polynomials in values of $E$-functions”, Math. USSR-Sb., 43:1 (1982), 1–32  mathnet  crossref  mathscinet  zmath
    2. A. I. Galochkin, “Otsenki snizu mnogochlenov ot znachenii algebraicheski zavisimykh E-funktsii”, Fundament. i prikl. matem., 1:1 (1995), 305–310  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:157
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020